Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Michael66

Breaking out in rashes on legs and arms.

Since I have started taking psyllium and bentonite shakes, I have been breaking out in rashes on lower parts of my body (legs,calf) and my arms (elbows). Now is this detoxing, or do I have an allergy to some vitaming I am taking?

What is your opinion, should I continue taking vits and p&B shakes?

Thanks

PS. Vits I take are mostly like from Antony's regime like MSM,C,A,Zinc, probiotic.

Share this post


Link to post
Share on other sites
Since I have started taking psyllium and bentonite shakes, I have been breaking out in rashes on lower parts of my body (legs,calf) and my arms (elbows). Now is this detoxing, or do I have an allergy to some vitaming I am taking?

What is your opinion, should I continue taking vits and p&B shakes?

Thanks

PS. Vits I take are mostly like from Antony's regime like MSM,C,A,Zinc, probiotic.

Share this post


Link to post
Share on other sites

The thing is, the rashes are in places which come in contact with things, like sofas etc.

There is nothing on my upper body apart from elbows.

Hopefully it will go away smile.gif

Share this post


Link to post
Share on other sites

If your breaking out with rashes I suggest to stop using it. That sounds like an allergic reaction.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×